| Model Number |
1804250-38 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a heavily tortuous, heavily calcified right coronary artery.After pre-dilatation, a 3x38mm xience skypoint failed to cross the lesion due to anatomy.There was resistance during removal of the device.Then a 2.5x38mm xience skypoint was also attempted but also failed to cross due to anatomy.There was resistance during removal of the device.It was also noted that the distal part of the stent was noted to be flared.The procedure was successfully finished without any treatment.There was no adverse patient effect and no clinically significant delay.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling of the device.The additional xience skypoint device is filed under a separate medwatch report number.